MathSciNet Relay Station
MathSciNet bibliographic data
MR2342007 (2008g:55007) 55N22 (55P42 55T25)
Hovey, Mark Morava $E$-theory of filtered colimits. Trans. Amer. Math. Soc. 360 (2008), no. 1, 369–382 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement